# SDR RAIA00512014

- Difficulty date: December 9, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 18,879 hours, 21,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT-STL-EMERGENCY LIGHTS ON FLOOR WILL NOT ILLUMINATE.  MAINTENANCE ADJUSTED CONNECTION TO EMERGENCY LIGHTS.
